Differential and Integral Equations

Positivity and a principle of linearized stability for delay-differential equations

Mary E. Parrott

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 2 (1989), 170-182.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648741

Mathematical Reviews number (MathSciNet)
MR984185

Zentralblatt MATH identifier
0723.34062

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 34K20: Stability theory 47D05 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 92A15

Citation

Parrott, Mary E. Positivity and a principle of linearized stability for delay-differential equations. Differential Integral Equations 2 (1989), no. 2, 170--182. https://projecteuclid.org/euclid.die/1371648741


Export citation